# SDR 0201461244

- Difficulty date: May 6, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N244NW
- Make and model: Doug DC-10-30
- Aircraft serial: 48316
- Aircraft time: 29,119 hours, 10,446 cycles
- Engine: Ge CF650C2
- Engine time: 56,217 hours, 12,277 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMB AT 10,000 FEET, NR 3 ENGINE COMPRESSOR STALLED AND FLAMED OUT.  FLIGHT CREW DID NOT ATTEMPT ENGINE RESTART.  APPROXIMATELY 65,000 LBS OF FUEL WAS DUMPED.  FLIGHT CREW RETURNED TO DEPARTURE AIRPORT AND PERFORMED AN UNEVENTFUL LANDING.  MAINTENANCE FOUND METAL IN THE TAILPIPE.  REPLACED THE NR 3 ENGINE.
